# SDR FDEA202509011595

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N129FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43548
- Aircraft time: 16,152 hours, 7,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587615
- Condition: Damaged
- Location: Zone 200
- Part time: 16,152 hours, 7,389 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN UPPER COMPOSITE LAYERS. FLOOR PANEL 241QFF. UPPER COMPOSITE LAYERS OF FLOOR PANEL 241QFF WERE REPAIRED IAW B767 SRM 53-00-50-  2R PAR. 4.B FIG. 201 SHEET 2 REV. 92 APR. 15, 2025.
